Ethosuximide-induced mania in a 10-year-old boy.

Epilepsy Behav. 2011 Aug;21(4):483-5.

Abstract

Psychosis and suicidal ideation have been reported as side effects of ethosuximide treatment, but previous reports seldom place these symptoms in the context of mania. Given the recent renewed interest in ethosuximide as first-line therapy in children and adolescents, it is important for clinicians to be aware of the potential psychiatric complication of mania with this medication. Described here is the case of a 10-year-old boy who developed acute mania, as well as psychotic symptoms and suicidal ideation, on ethosuximide.

Copyright © 2011 Elsevier Inc. All rights reserved.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Up ↑

%d bloggers like this: